# SDR WVER2017081707

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 31,894 hours, 26,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE FS 280.00 LT TRANSVERSE BEAM P/N CC670-34094-1 BY REMOVING AND REPLACING IAW SRM 51-40-11-001-001-A01, 051-42-06-001-001-A01 AND 51-42-21-001-001-A01. REF WVAC NRI JOB 41502591, OP 142.
